International Electronic Journal of Mathematics Education

A Model to Manage Debt through Equivalent Equations
  • Article Type: Research Article
  • International Electronic Journal of Mathematics Education, 2017 - Volume 12 Issue 2, pp. 145-153
  • Published Online: 08 May 2017
  • Article Views: 385 | Article Download: 447
  • Open Access Full Text (PDF)
AMA 10th edition
In-text citation: (1), (2), (3), etc.
Reference: Garcia-Santillan A, Rojas-Kramer C, Venegas-Martinez F, Lopez-Morales JS. A Model to Manage Debt through Equivalent Equations. Int Elect J Math Ed. 2017;12(2), 145-153.
APA 6th edition
In-text citation: (Garcia-Santillan et al., 2017)
Reference: Garcia-Santillan, A., Rojas-Kramer, C., Venegas-Martinez, F., & Lopez-Morales, J. S. (2017). A Model to Manage Debt through Equivalent Equations. International Electronic Journal of Mathematics Education, 12(2), 145-153.
Chicago
In-text citation: (Garcia-Santillan et al., 2017)
Reference: Garcia-Santillan, Arturo, Carlos Rojas-Kramer, Francisco Venegas-Martinez, and Jose Satsumi Lopez-Morales. "A Model to Manage Debt through Equivalent Equations". International Electronic Journal of Mathematics Education 2017 12 no. 2 (2017): 145-153.
Harvard
In-text citation: (Garcia-Santillan et al., 2017)
Reference: Garcia-Santillan, A., Rojas-Kramer, C., Venegas-Martinez, F., and Lopez-Morales, J. S. (2017). A Model to Manage Debt through Equivalent Equations. International Electronic Journal of Mathematics Education, 12(2), pp. 145-153.
MLA
In-text citation: (Garcia-Santillan et al., 2017)
Reference: Garcia-Santillan, Arturo et al. "A Model to Manage Debt through Equivalent Equations". International Electronic Journal of Mathematics Education, vol. 12, no. 2, 2017, pp. 145-153.
Vancouver
In-text citation: (1), (2), (3), etc.
Reference: Garcia-Santillan A, Rojas-Kramer C, Venegas-Martinez F, Lopez-Morales JS. A Model to Manage Debt through Equivalent Equations. Int Elect J Math Ed. 2017;12(2):145-3.

Abstract

Companies often face conditions of illiquidity, which leads them to positions of default with creditors and suppliers. This leads to the need for debtors to restructure the debt with its creditors. This article presents a proposal for debt restructuring in a hypothetical scenario by applying equivalent equations. The results show that, under the new payment scheme, the creditor will receive an added profit, and the debtor will get more time to pay, allowing him for better cash flow and working capital management, and for generating best indicators of solvency and liquidity.

References

  • Codigo Penal Federal (2016), tit VI, cap I, art 178. Retrieved from http://www.diputados.gob.mx/LeyesBiblio/pdf/9_180716.pdf
  • Comision Nacional Bancaria y de Valores (2015). Retrieved from http://www.cnbv.gob.mx/Paginas/default.aspx
  • Constitución Politica de los Estados Unidos Mexicanos (2016) art 17. Retrieved from http://www.ordenjuridico.gob.mx/constitucion.php
  • García-Santillán, A., (2011) Financial Management I. EuroMediterranean Network. Universidad de Málaga.
  • García-Santillán, A. (2014). Matemáticas Financieras para la toma de decisión [Financial Math for making decisions], Electronic edition. Full text at Universidad de Málaga, ISBN-13: 978-84-16036-61-5 Registered at Biblioteca Nacional de España Nº 2014/60144.
  • García-Santillan. & Vega-Lebrun (2008) Reestructuración de la deuda mediante un factor común y la modelización con ecuaciones equivalentes. Contribuciones a la Economía.
  • García-Santillan, A. Venegas-Martinez, F., & Escalera-Chavez, M. (2014). Modeling Restructuring Debt with Equivalent Equations: Theoretical and practical implications. American Review of Mathematics and Statistics 2 (2) 91-106.
  • González, A. (2015) Puntos clave de la reforma financiera Retrieved from http://eleconomista.com.mx/finanzas-personales/2014/01/12/puntos-clave-reforma-financiera
  • Moreno-Garcia, E.; García-Santillán, A.; Bermudez, A., and Almeida, P.C. (2015) Restructuring debt proposal in three hypothetical scenarios: Equal payments, different amounts and one unknown payment, different amounts and three unknown payment Journal of Progressive Research in Mathematics 4 (1)  233-246.
  • Pastor Jiménez, Guillermo (1999). Matemáticas Financieras [Financial Math]. Ed. Limusa, México.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.